Science in China Series A: Mathematics

, Volume 49, Issue 11, pp 1491–1503 | Cite as

Coefficient multipliers of mixed norm space in the ball

  • Shi Jihuai Email author
  • Ren Guangbin 


In the paper, we characterize the coefficient multiplier spaces of mixed norm spaces (H p,q 1), H u,v 2)) for the values of p, q, u, v in three cases: (i) 0 < pu ≤ ∞, 0 < q ≤ min(1, v) ≤ ∞. (ii) v = ∞, 0 < pu ≤ ∞, 1 ≤ u, q ≤ ∞. (iii) 1 ≤ v ≤ 2 ≤ q ≤ ∞, and 0 < pu ≤ ∞ or 1 ≤ p, u ≤ ∞. The first case extends the result of Blasco, Jevtić, and Pavlović in one variable. The third case generalizes partly the results of Jevtić, Jovanović, and Wojtaszczyk to higher dimensions.


Coefficient multipliers mixed norm spaces holomorphic functions 


46E15 42A45 32A30 30H05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Campbell D M, Leach R L. A survey of H p multipliers as related to classical function theory. Complex Variables, 1984, 3: 85–111MathSciNetzbMATHGoogle Scholar
  2. 2.
    Wojtaszczyk P. On multipliers into Bergman spaces and Nevanlinna classes. Canad Math Bull, 1990, 33(2): 151–161MathSciNetzbMATHGoogle Scholar
  3. 3.
    Mateljevic M, Pvlović M. Multipliers of H p and BMOA. Pacific J Math, 1990, 146: 71–84MathSciNetzbMATHGoogle Scholar
  4. 4.
    Jevtić M, Jovanović I. Coefficient multipliers of mixed norm spaces. Canad Math Bull, 1993, 36: 283–285MathSciNetzbMATHGoogle Scholar
  5. 5.
    Jevtić M, Pavlović M. Coefficient multipliers on spaces of analytic functions. Acta Sci Math, 1998, 64: 531–545zbMATHGoogle Scholar
  6. 6.
    MacGregor T, Zhu K H. Coefficient multiplies between Bergman and Hardy Spaces. Mathematika, 1995, 42: 413–426MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Blasco O. Multipliers on spaces of analytic functions. Can J Math, 1995, 47(1): 44–64MathSciNetzbMATHGoogle Scholar
  8. 8.
    Vukotic D. On the coefficient multipliers of Bergman spaces. J London Math Soc, 1994, 50(2): 341–348MathSciNetzbMATHGoogle Scholar
  9. 9.
    Rudin W. Function theory in the unit ball of C n. Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, Berlin: Springer, 1980Google Scholar
  10. 10.
    Shi J H. Hadamard products of functions holomorphic in the unit ball of C n. Chin J Contemp Math, 1988, 9: 23–38Google Scholar
  11. 11.
    Burbea J, Li S Y. Weighted Hadamard products of holomorphic functions in the ball. Pacific J Math, 1995, 168: 235–270MathSciNetzbMATHGoogle Scholar
  12. 12.
    Shields A L, Williams D L. Bounded projections, duality and multipliers in spaces of analytic functions. Trans Amer Math Soc, 1971, 162: 287–302CrossRefMathSciNetGoogle Scholar
  13. 13.
    Anderson J M, Shields A L. Coefficient multipliers on Bloch functions. Trans Amer Math Soc, 1976, 224: 256–265CrossRefMathSciNetGoogle Scholar
  14. 14.
    Shi J H. Duality and multipliers for mixed norm spaces in the ball (I). Complex Variables, 1994, 25: 119–130zbMATHGoogle Scholar
  15. 15.
    Shi J H. Duality and multipliers for mixed norm spaces in the ball (II). Complex Variables, 1994, 25: 131–157zbMATHGoogle Scholar
  16. 16.
    Ahern P, Jevtić M. Duality and multipliers for mixed norm spaces. Michigan Math J, 1983: 30: 53–64CrossRefMathSciNetzbMATHGoogle Scholar
  17. 17.
    Ren G B, Shi J H. Hardy-Littlewood type inequalities and applications. Chin J Contemp Math, 1997, 18: 219–231MathSciNetGoogle Scholar
  18. 18.
    Shi J H. Hardy-Littlewood theorems on bounded symmetric domains. Scientia Sinica (Series A), 1988, 31: 916–926MathSciNetzbMATHGoogle Scholar
  19. 19.
    Sledd W T. On multipliers of H p spaces. Indiana Univ Math J, 1978, 27: 797–803CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    Pavlović M. An inequality for the integral means of Hadamard product. Proc Amer Math Soc, 1988, 103: 404–406CrossRefMathSciNetzbMATHGoogle Scholar
  21. 21.
    Choe B R. An integral mean inequality for Hadamard products on the polydisc. Complex Variables, 1990, 13: 213–215MathSciNetzbMATHGoogle Scholar

Copyright information

© Science in China Press 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Science and Technology of ChinaHefeiChina

Personalised recommendations